# SDR IPXA2020061056337

- Difficulty date: May 13, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA709811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C AFT CARGO LT LOWER BILGE FRAME SHEAR TIE CHORD CRACKED AT STA 1841. REMOVED, FABRICATED AND INSTALLED  SHEARTIE IN LT LOWER BILGE STA 1841 IAW SRM 51-35-01.  (MINOR)
